# SDR REXA2017052100613

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 8,816 hours, 5,917 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Controller
- Part number: 47388904
- Part serial: 1545
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT LAV SMOKE WARNING IN FLIGHT AIR RETURN TO LGA. REMOVED AND REPLACED FIDEX CONTROL IAW AMM 26-16-01. PERFOMED OPS CHECK GOOD IAW AMM TASK 26-10-00-710-801. NO FAULTS THIS TIME, GOOD TO SERVICE.
